| Model Number |
SUTURETAPE FIBERLOOP W/ NDL WH/BL |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2022, it was reported by a arthrex employee via email that a ar-7534 fiberloop was used in an unknown case while graft suturing the tape broke after the first stitch.A new product was used to complete the case, and there was no patient effect reported.No additional information provided.Additional information request.